E. Shvedov

8, Gagarina str., 400131, Volgograd 400131, Волгоград, ул. Гагарина, 8
Volgograd Academy for public administration


Kharlamov M. P., Shvedov E. G.
The article continues the investigations of bifurcation diagrams of the Kowalevski top in two constant fields started by the first author in [10], [1]. We analyze the admissible values of two almost everywhere independent integrals arising on the invariant submanifold that generalizes the so-called 4th Appelrot class of the Kowalevski top in the field of gravity.
Keywords: Kowalevski top, double field, critical set
Citation: Kharlamov M. P., Shvedov E. G.,  On the existence of motions in the generalized 4th Appelrot class , Regular and Chaotic Dynamics, 2006, vol. 11, no. 3, pp. 337-342

Back to the list